Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Long time uniform stability for solutions of $ n$-dimensional Navier-Stokes equations


Author: Linghai Zhang
Journal: Quart. Appl. Math. 57 (1999), 283-315
MSC: Primary 35Q30; Secondary 35B40, 76D05, 76E99
DOI: https://doi.org/10.1090/qam/1686191
MathSciNet review: MR1686191
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q30, 35B40, 76D05, 76E99

Retrieve articles in all journals with MSC: 35Q30, 35B40, 76D05, 76E99


Additional Information

DOI: https://doi.org/10.1090/qam/1686191
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society